ミノサイクリン長期服用による黒色甲状腺に乳頭癌を合併した一例 A Case of Minocycline-induced Black Thyroid with Papillary Thyroid Carcinoma
We report herein on a case of minocycline-induced black thyroid with papillary thyroid carcinoma. A 60-year-old female, who had taken oral minocycline intermittently for osteomyelitis of the mandible for two years, noticed a palpable thyroid nodule. Fine needle aspiration of the nodule revealed atypical cells and the serum thyroglobulin level was high. Under the diagnosis of suspected thyroid carcinoma, a hemithyroidectomy with central compartment neck dissection was performed. The color of the tumor, which was diagnosed as a papillary carcinoma, was white. On the other hand, the color of the normal thyroid gland was dark red to black with minocycline pigmentation. Minocycline therapy may induce headache, nausea, vomiting, liver dysfunction and dental hyperpigmentation in children. But a minocycline-induced black thyroid is uncommon. Recently, there have been some reports that the risk of malignancy in black thyroid glands is higher than in non-black thyroids.
耳鼻咽喉科臨床 107(8), 639-643, 2014